Classification of nonlocal boundary-value problems on a narrow strip

Authors

  • V. M. Borok
  • E. Kengne

Abstract

For a general linear partial differential equation with constant coefficients, we establish a well-posedness criterion for a boundary-value problem on a strip Π_y = ℝ × [0,Y] with an integral in a boundary condition. A complete classification of such problems based on their asymptotic properties as Y → 0 is obtained.

Published

25.04.1994

Issue

Section

Research articles

How to Cite

Borok, V. M., and E. Kengne. “Classification of Nonlocal Boundary-Value Problems on a Narrow Strip”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 4, Apr. 1994, pp. 338–346, https://umj.imath.kiev.ua/index.php/umj/article/view/5730.